EconPapers    
Economics at your fingertips  
 

A note on the asymptotically optimal bandwidth for Nadaraya's quantile estimator

Y. L. Lio and W. J. Padgett

Statistics & Probability Letters, 1991, vol. 11, issue 3, 243-249

Abstract: Let F(x) be a distribution function and let [xi]p denote the pth quantile for 0

Keywords: Nonparametric; quantile; estimator; smoothing; parameter; kernel; estimation (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(91)90150-P
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:11:y:1991:i:3:p:243-249

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:11:y:1991:i:3:p:243-249